advertisement
Question
Posted by: Liesl | 2009/10/06

Feels like IBS

since yesterday afternoon (fr 15:00), i' ve been experiencing this soreness in the abdominal area. thought it might be constipation, but it' s not. last night i took 2 bevispas tablets just to alleviate the pain so that I can at least just get some relieve. it did help but this morning after breakfast it started again. and sofar i have taken scopex (1), painomal (1) and mybulen (2) it hurts like crazy. do you think IBS has flared up again (i do have a history with this) but this feels different. all over tender and sore to the touch.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Liesl
Rather let your doctor have a look, you may have a peptic ulcer or gastritis and mybulen could actually aggravate this.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement